# SDR UALA2012102206034

- Difficulty date: October 21, 2012
- Submitted: October 22, 2012
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 33,724 hours, 14,789 cycles
- Engine: Iae V2527A5
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN EGT SPIKED RED VIBRATION AND EXTERNAL SMOKE :WILL DEFER APU INOP PER MEL 4910B OPB HAS BEEN ADVISED.  TOMC-EMC  INSPECTED INLET AND EXHAUST NO DEFECTS NOTED.  CFDS APU SHUTDOWNS HAS 'FUEL CTL UNIT' FAULT.  ACP OPERATIONAL TEST PER AMM49-00-00-710-008-A AND HAD NO START, APU AUTO SHUTDOWN AND HAD FAULT 'FLOW DIVIDER'.  APU WOULD NOT GET ABOVE 28 PERCENT.  TURBINE WHEEL RUBS ON BOTTOM OF EXHAUST CASE.  SUSPECT REAR HUB BEARING FAILURE.  NEEDS APU.  REPLACED APU PER AMM, APU OPS CHECKS GOOD.
